# SDR QXEA200601975

- Difficulty date: July 11, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,104 hours, 12,357 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 AFT CARGO DOMPARTMENT FLOOR SKIN CORROSION APPROXIMATELY X498 AND YL23. REPAIRED IAW DHC-8-400 SRM 51-42-05.
